# SDR 2005UALA00333

- Difficulty date: April 12, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 57,857 hours, 6,620 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OBSERVED FWD CARGO FIRE WARNING ACTIVATE.  CAUSE OF PROBLEM IS UNDETERMINED.  SEVERAL ITEMS WERE ACCOMPLISHED TO FIX PROBLEM INCLUDING CH1924 ADRRESSING THE OUTGASSING OF CERTAIN PRODUCE ITEMS THAT ACCORDING TO THE EXPERTS MAY TRIGGER THE FIRE DETECTION SYSTEM.  AS PRECAUTION FORWARD CARGO FIRE DETECTION CARD A31 WAS REPLACED.
